×

zbMATH — the first resource for mathematics

Permanence of periodic predator-prey system with general nonlinear functional response and stage structure for both predator and prey. (English) Zbl 1193.34097
To the best of the authors’ knowledge, the permanence of non-autonomous periodic predator-prey systems with stage structure for both predator and prey, is still an open problem. Motivated by the above question, they consider a periodic predator-prey system with general nonlinear functional responses and stage structure for both predator and prey and obtain a set of sufficient and necessary conditions which ensure the permanence of this system.

MSC:
34C60 Qualitative investigation and simulation of ordinary differential equation models
34D05 Asymptotic properties of solutions to ordinary differential equations
92D25 Population dynamics (general)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] J. F. Andrews, “A mathematical model for the continuous culture of microorganisms utilizing inhibitory substrates,” Biotechnology and Bioengineering, vol. 10, no. 6, pp. 707-723, 1968.
[2] W. Sokol and J. A. Howell, “Kinetics of phenol oxidation by washed cells,” Biotechnology and Bioengineering, vol. 23, no. 9, pp. 2039-2049, 1980.
[3] J. A. Cui and X. Y. Song, “Permanence of predator-prey system with stage structure,” Discrete and Continuous Dynamical Systems. Series B, vol. 4, no. 3, pp. 547-554, 2004. · Zbl 1100.92062
[4] J. A. Cui and Y. Takeuchi, “A predator-prey system with a stage structure for the prey,” Mathematical and Computer Modelling, vol. 44, no. 11-12, pp. 1126-1132, 2006. · Zbl 1132.92340
[5] X. Zhang, L. Chen, and A. U. Neumann, “The stage-structured predator-prey model and optimal harvesting policy,” Mathematical Biosciences, vol. 168, no. 2, pp. 201-210, 2000. · Zbl 0961.92037
[6] J. Cui, L. Chen, and W. Wang, “The effect of dispersal on population growth with stage-structure,” Computers & Mathematics with Applications, vol. 39, no. 1-2, pp. 91-102, 2000. · Zbl 0968.92018
[7] C.-Y. Huang, M. Zhao, and L.-C. Zhao, “Permanence of periodic predator-prey system with two predators and stage structure for prey,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 503-514, 2009. · Zbl 1189.34085
[8] R. Xu, M. A. J. Chaplain, and F. A. Davidson, “A Lotka-Volterra type food chain model with stage structure and time delays,” Journal of Mathematical Analysis and Applications, vol. 315, no. 1, pp. 90-105, 2006. · Zbl 1096.34055
[9] S. Wang, “Research on the suitable living environment of the Rana temporaria chensinensis larva,” Chinese Journal of Zoology, vol. 32, no. 1, pp. 38-41, 1997.
[10] X. Zhang, L. Chen, and A. U. Neumann, “The stage-structured predator-prey model and optimal harvesting policy,” Mathematical Biosciences, vol. 168, no. 2, pp. 201-210, 2000. · Zbl 0961.92037
[11] W. Wang and L. Chen, “A predator-prey system with stage-structure for predator,” Computers & Mathematics with Applications, vol. 33, no. 8, pp. 83-91, 1997.
[12] O. Bernard and S. Souissi, “Qualitative behavior of stage-structured populations: application to structural validation,” Journal of Mathematical Biology, vol. 37, no. 4, pp. 291-308, 1998. · Zbl 0919.92035
[13] W. S. Yang, X. P. Li, and Z. J. Bai, “Permanence of periodic Holling type-IV predator-prey system with stage structure for prey,” Mathematical and Computer Modelling, vol. 48, no. 5-6, pp. 677-684, 2008. · Zbl 1156.34327
[14] F. D. Chen, “Permanence of periodic Holling type predator-prey system with stage structure for prey,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1849-1860, 2006. · Zbl 1111.34039
[15] F. D. Chen and M. S. You, “Permanence, extinction and periodic solution of the predator-prey system with Beddington-DeAngelis functional response and stage structure for prey,” Nonlinear Analysis: Real World Applications, vol. 9, no. 2, pp. 207-221, 2008. · Zbl 1142.34051
[16] J. A. Cui and X. Y. Song, “Permanence of predator-prey system with stage structure,” Discrete and Continuous Dynamical Systems. Series B, vol. 4, no. 3, pp. 547-554, 2004. · Zbl 1100.92062
[17] P. Georgescu and G. Morosanu, “Impulsive pertubations of a three-trophic prey-dependent food chain system,” Mathematical and Computer Modelling, vol. 48, no. 7-8, pp. 975-997, 2008. · Zbl 1187.34071
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.